Cobordism invariance of the homotopy type of the space of positive scalar curvature metrics Public Deposited

http://ir.library.oregonstate.edu/concern/articles/pr76f492j

This is the publisher’s final pdf. The published article is copyrighted by the American Mathematical Society and can be found at:  http://www.ams.org/publications/journals/journalsframework/proc.

Descriptions

Attribute NameValues
Creator
Abstract or Summary
  • Let X and Y be a pair of smooth manifolds, each obtainable from the other by surgery in codimension at least three. We show that the corresponding spaces Riem⁺(X) and Riem⁺(Y), respectively consisting of Riemannian metrics of positive scalar curvature on X and Y, are homotopy equivalent. This result is originally due to V. Chernysh but remains unpublished.
Resource Type
DOI
Date Available
Date Issued
Citation
  • Walsh, M. (2013). Cobordism invariance of the homotopy type of the space of positive scalar curvature metrics. Proceedings of the American Mathematical Society, 141(7), 2475-2484. doi:10.1090/S0002-9939-2013-11647-3
Series
Rights Statement
Publisher
Peer Reviewed
Language
Replaces
Additional Information
  • description.provenance : Approved for entry into archive by Erin Clark(erin.clark@oregonstate.edu) on 2014-05-28T20:10:17Z (GMT) No. of bitstreams: 1 WalshMarkMathematicsCobordismInvarianceHomotopy.pdf: 189036 bytes, checksum: bd3647c2475b56cb4fcae9f1c5b5ac01 (MD5)
  • description.provenance : Made available in DSpace on 2014-05-28T20:10:17Z (GMT). No. of bitstreams: 1 WalshMarkMathematicsCobordismInvarianceHomotopy.pdf: 189036 bytes, checksum: bd3647c2475b56cb4fcae9f1c5b5ac01 (MD5) Previous issue date: 2013-07
  • description.provenance : Submitted by Erin Clark (erin.clark@oregonstate.edu) on 2014-05-28T20:10:08Z No. of bitstreams: 1 WalshMarkMathematicsCobordismInvarianceHomotopy.pdf: 189036 bytes, checksum: bd3647c2475b56cb4fcae9f1c5b5ac01 (MD5)

Relationships

Parents:

This work has no parents.

Last modified

Downloadable Content

Download PDF

Items